Journal of the Mathematical Society of Japan

On Skolem's theorem.

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 9, Number 1 (1957), 71-76.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261154150

Digital Object Identifier
doi:10.2969/jmsj/00910071

Mathematical Reviews number (MathSciNet)
MR0085195

Zentralblatt MATH identifier
0086.00801

Subjects
Primary: 02.0X

Citation

TAKEUTI, Gaisi. On Skolem's theorem. J. Math. Soc. Japan 9 (1957), no. 1, 71--76. doi:10.2969/jmsj/00910071. https://projecteuclid.org/euclid.jmsj/1261154150


Export citation